# SDR GAIA01182ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, THE BS 950 FLOORBEAM UPPER CHORD WAS DISCOVERED CORRODED LBL 24.75 TO 45.50.  ACCOMPLISHED BS 950 FLOORBEAM UPPER CHORD REPAIR LBL 32.75 IAW REPAIR ORDER FASI-101RO-1 REV IR DATED 04/26/01.  (M)
